# SDR SIMA20160208008

- Difficulty date: February 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLASHLIGHT INOPERATIVE.  UPON FURTHER INVESTIGATION FOUND INTERNAL BATTERY DISCONNECTED.  RE-CONNECTED BATTERY AS REQUIRED.  OPERATIONAL CHECKED GOOD.
